# SDR SIMA20230820001

- Difficulty date: August 20, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N783LC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 37,786 hours, 28,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CORROSION ON AFT POTABLE WATER DRAIN MAST INTERNAL SKIN SUPPORT DOUBLER. (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED AFT POTABLE WATER DRAIN MAST INTERNAL SKIN SUPPORT DOUBLER IAW EMB 170 SRM 51-40-08.
